Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nyygiants4444

Seriously Thinking About Dans Regimen...

Recommended Posts

Ive been on tazorac/clindagel/doryx for the past 6 months now. Yea its helped but i still get little breakouts. Plus, i've been told tazorac really increases your chances of sunburn and cancer and whatnot. SO, i want to come off EVERYTHING, all the 3 things. I want to try Dans regimen now. Im pretty sure my face could deal with all the BP because the tazorac was SUPER strong stuff and my face doesnt even need a moisturizer now that im so used to it. But im just sick of the flaking and tiny breakouts. Id rather use BP if i could get the same, if not better, results with it, plus it will make my face less susceptible to get burnt than it is now with tazorac.

I tried putting a dab on a problem side burn area last night with 2.5% BP (i put tazorac everywhere else like i usually do). And when i woke up i had no new pimples; the area looked fine. So im thinking about dropping everything and just using BP. What do you guys think? I have light-mild acne, and i heard Dans regimen works wonders on it, as i saw in one post with pictures the great results. I think im gonna stop everything right now and start the BP tonight. The only thing is though, do you guys on the regimen go outside and everything with the BP on your face?? Does the BP make your face look any different than it would without BP?

Also, do you HAVE TO wear moisturizer? Im not saying i wont, but im not sure if ill need it since im so used to tazorac. And, do you HAVE TO put BP on during the day? Can i just do it at night to see what happens?

THANKS :D

Share this post


Link to post
Share on other sites

Hey! I was on Retin-A when I switched to Dan's program. I switched immediately and had no ill effects. I would recommend twice a day - the only way the BP makes my face look different is I get these little "pills" of dry BP around my hairline that I wash away with a washcloth, so they're no big deal at all. The combination of BP and alpha-hydroxy moisturizer has actually made my skin look great - it's not oily anymore and it looks super healthy. I don't always put on moisturizer at night - esp. in the summer when my skin tends to be oilier. This stuff has completely cleared up my zits - I hope it works for you -

Share this post


Link to post
Share on other sites

Ugh im not sure what to do now. I just remembered i have a derm appointment in 5 days. And i also just realized this is the best my face has ever been while on tazorac. Maybe i should ask my derm about this and also mention i dont want to wear SPF in the summer (i have never and never will) so therefore he'll cancel the Rx stuff. Who knows. But i do know when i was on Benzaclin, i never wore SPF and was out in the sun for 10+ hours a week and never got burnt or anything on my face so, i think i should stick with BP over the summer. My acne isnt even mild right now, its very light so i dont know . Help, someone!! LoL

Share this post


Link to post
Share on other sites

Well, that's the thing about second opinions. I really recommend coming off of harsh meds as soon as you can. And one thing I'll suggest, understand you have a choice how you want to treat your face.

If you choose the do the "regimen" go for it to the letter. This is what I did and I got pretty clear from very broken out in a short time {10+ days}. But then I got so dried up I began to modify it to suit my face.

Remember your skin changes all the time due to weather, stress, season, hormones, etc.

Oily skinned people do not always need a moisturizer, but you do if you are treating the skin by drying it out. If you don't moisturize, your skin will do it for itself w/ oily sebum.

If you don't do the regimen exactly, then you'll never know for sure if it worked. BUt if you do and it doesn't work like you need, these are the 3 things i learned from Dan's Reg.

1} Be gentle w/ your face

2} Don't be afaid to use lots of bp.

3} be patient.

Namaste'

Share this post


Link to post
Share on other sites

I don't know those tazorac/clindagel/doryx . Check if you can use those treatment with BP. If it contains A Vitamin, you can't.

I suggest that you stop your past regimen in any case, and that you start Dan's one. But a minimum pause of 2 weeks is needed if some of that products don't fit with BP (you could use Erythromicyn to restrict your breakouts in this period...). Then try Dan's regimen. You'll know in 2 weeks if it fits or not. Advice using moisturizer.

Share this post


Link to post
Share on other sites
Guest fatman_uk
Seriously Thinking About Dans Regimen... 

Man, you make it sound like a big step, it REALLY isnt such a big thing to commit to. All you need is the $$$ for a few weeks supplies at least, then ur all set. Jus give it a go. O:)

-Gaz

Share this post


Link to post
Share on other sites

Honestly I would stop going to a Dermatolgist. I cant speak for all of them, but they sit you in a room, act like they care, probably prescribe something they think you might have and off you go. Dan's regimen is the best thing ever. I thought it was all bullshi** but no. It really worked. Just be patient!!!! because depending on your skin type and how you apply you will get rid or flakey but if you follow the rules to the T, then you will be fine. Patience, patience, patience, is the most important but you will see faster results than on a dermatologist med. I am just speakig from experience. Also if you have very light pimple, I wouldnt really mess with your face at all then. Dont make it worse. Just get birore pore unclogging scrub or noxema or just wash with water and thats it. Drink water and eat healthy cause if you have small tiny bumps from here to there leave it alone. That is not acne

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×